Re: [MOL] Need info on tamoxifen [00671] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Need info on tamoxifen



Dear Tess,
I second the weight gain and hot flashes. My periods have become
extremely irregular. The hot flashes are helped with vit. E, the weight
gain will be taken care of by with watchers and the periods.....oh well.
Debby

Teresa wrote:
> 
> Hi yall,
> 
> I still need more info on the side effects of tamoxifen.  I had one
> reply over the weekend that mentioned hot flashes and weight gain.  Has
> anyone experienced anything else?
> 
> Tess
> 
> ------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be removed
> from the mailing list, please visit the Medicine-On-Line Discussion Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing the line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual email
> address.
> ------------------------------------------------------------------------
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------